Hello doc, my father, age 59 was suffering from continuous high fever and cough since 16 jan 2016. In Feb 2016 we consulted the doctor. They refered to a chest physician. There The doctor prescribed for some tests as well as CT thorax. In test we got to know that there a small phlural effusion in right chest. The doctor tried to pull the liquid fro
She is a heart patient, she takes cardigans, trividom mr, sorbitrate, dytor, pan d, necflo. She started taking necflo for 2 days and now suffering from severe stomach irritation, Eye irritation, nausea, heated body. Please help.
After angioplasty feeling very tired and weak sweating fewer cold shivering not able to walk foot palm 5 black dots visible
I have been taking Nebicard 5 mg for around 3 years now. I have been on Ciplar, Serta and Etizola for Anxiety and panic attacks issues since some time as prescribed by my psychiatrist doctor. I have mild MVP and I am worried if taking Nebicard and Ciplar both together will cause problem. I am worried. Also I suffer from random excessive sweating issue too. Is this related to my MVP or just anxiety?
23 year old. No relevant medical history. Healthy life. Non smoker. No BCP. Pain in back of calf and quad with swelling in quad. Some discomfit noted to top of leg. No discolouration.